Revista

Nome:
Mathematical Finance web
Rankings:
Pontos Posição
CEF.UP+NIPE (average of all rankings) (2012) 33.84 98/501
ABS (2010) 75.0 73/288
Australian RC (2010) 100.0 34/479
CNRS (2008) 60.0 114/336
Combes and Linnemer (2003) 17.0 140/253
Ideas discounted recursive impact factor (2012) 5.48 91/396
ISI, JCR SSE, Article Influence Score (2010) 16.19 49/316
ISI, JCR SSE, Impact Factor (2010) 14.16 165/388
Kalaitzidakis et al (2010) 0.44 111/196
Ritzberger (2008) 5.15 70/153
Schneider and Ursprung (2008) 60.0 46/278
Source Normalized Impact per Paper (SNIP) (2011) 29.44 29/476
Tinbergen Institute (2011) 25.0 44/119
Count 1.0 67/632
SJR (2016) 1.67 97/470
Artigos 6:

Pricing Swaptions under Multifactor Gaussian HJM Models
João Pedro Vidal Nunes, Pedro Miguel Silva Prazeres
vol. 24, 2014, p. 762-789.

Options and Efficiency in Multidate Security Markets
Alexandre Baptista
vol. 15, 2005, p. 569-587.

Multifactor Valuation of Floating Range Notes
João Pedro Vidal Nunes
vol. 14, 2004, p. 79-97.

MSM Estimators of European Options on Assets with Jumps
João Amaro de Matos
vol. 11, 2001, p. 189-203.

Equilibrium with Default and Endogenous Collateral
Aloisio Araujo, Jaime Orrillo, Mário Páscoa
vol. 10, 2000, p. 1-21.

Infinite Horizon Incomplete Markets with a Continuum of States
Aloisio Araujo, Paulo Monteiro, Mário Páscoa
vol. 6, 1996, p. 119-132.

Voltar